# SDR DALA2022121608149

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 59,925 hours, 42,545 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER PAN WAS FOUND IN REFERENCE NRC 0063. SUMMARY OF NRC 00256: CRACK ON UPPER PAN WAS REPAIRED PER B717- 200 SRM 52-10-02-2R PROCEDURE 3 REPAIR 3. (LP #2539972)
